# SDR CA960524021

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunction
- Location: Fuel Qty
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)26 MINUTES AFTER TAKEOFF AT FL330 A 1100 LB FUEL IMBALANCE WAS DETECTED. CROSS BALANCING WAS IMPLEMENTED, LEFT AND RIGHT COUNTERS SHOWING EQUAL AMOUNTS OF FUEL IN BOTH TANKS. AIRCRAFT DIVERTED, LANDEDWITHOUT INCIDENT. TANKS WERE DIPPED AND A 2000 LB DIFFERENCE WAS DETECTED. FUEL QUANTITY GAUGE REPLACED.
